# SDR DALA2016010900188

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 222DF IS DELAMINATED.  MAIN CABIN FLOOR PANEL FOUND TO BE 30 PERCENT DELAMINATED AND OUT OF LIMITS IAW SRM 53-20-50 ALLOWABLE DAMAGE 1. FABRICATED NEW FLOOR PANEL DIM 21" X 19" IAW SRM 53-20-50, REPAIR 3 AND DWG 9936688, REV H.
